Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 79, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 79, Number 2 (1973)
Bull. Amer. Math. Soc. 79 (1973)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 79, Number 2 (1973)
Bull. Amer. Math. Soc. 79 (1973)
More Information
Full-text PDF Free Access     Request Permissions
An exposition of the structure of solvmanifolds. Part I: Algebraic theory
Louis Auslander.
Bull. Amer. Math. Soc. 79 (1973), 227-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486307
An exposition of the structure of solvmanifolds. part II: $G$-induced flows
Louis Auslander.
Bull. Amer. Math. Soc. 79 (1973), 262-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486308
Algebras of functions on the unit circle
Donald Sarason.
Bull. Amer. Math. Soc. 79 (1973), 286-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324425
The summer meeting in Hanover
Everett Pitcher and Walter Gottschalk.
Bull. Amer. Math. Soc. 79 (1973), 307-326
More Information
Full-text PDF Free Access     Request Permissions
On a question of Douglas and Fillmore
James A. Deddens and Joseph G. Stampfli.
Bull. Amer. Math. Soc. 79 (1973), 327-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318937
A unified treatment of some basic problems in homotopy theory
Peter I. Booth.
Bull. Amer. Math. Soc. 79 (1973), 331-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315710
Contribution to the theory of Euler’s function $𝜑( x )^{1}$
Emil Grosswald.
Bull. Amer. Math. Soc. 79 (1973), 337-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318049
Fourier series of operators and an extension of the F. and M. Riesz theorem
Karel de Leeuw.
Bull. Amer. Math. Soc. 79 (1973), 342-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315347
Behavior at the boundary of a solution to Plateau’s problem
John E. Brothers.
Bull. Amer. Math. Soc. 79 (1973), 345-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315562
Nonunique continuation for uniformly parabolic and elliptic equations in selfadjoint divergence form with Hölder continuous coefficients
Keith Miller.
Bull. Amer. Math. Soc. 79 (1973), 350-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313630
Functions with a spectral gap
Harold S. Shapiro.
Bull. Amer. Math. Soc. 79 (1973), 355-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342952
Double centralizers of Pedersen’s ideal of a $C^{*}$-algebra. II
A. J. Lazar and D. C. Taylor.
Bull. Amer. Math. Soc. 79 (1973), 361-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328611
Spectral mapping theorems on a tensor product
Robin Harte.
Bull. Amer. Math. Soc. 79 (1973), 367-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322510
A fundamental solution for a subelliptic operator
G. B. Folland.
Bull. Amer. Math. Soc. 79 (1973), 373-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315267
Fiberings of manifolds and transversality
Norman Levitt.
Bull. Amer. Math. Soc. 79 (1973), 377-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317338
Remarks on a paper of D. Ludwig
V. Guillemin and D. Schaeffer.
Bull. Amer. Math. Soc. 79 (1973), 382-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410050
Weighted approximation for modules of continuous functions
W. H. Summers.
Bull. Amer. Math. Soc. 79 (1973), 386-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313774
Decomposability of homotopy Lens spaces
Kai Wang.
Bull. Amer. Math. Soc. 79 (1973), 389-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321117
Filtration techniques in the study of Lie algebras
Brian T. Smith.
Bull. Amer. Math. Soc. 79 (1973), 393-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321993
Normal forms for systems of semilinear hyperbolic partial differential equations
J. Eisenfeld and P. M. Zaretzki.
Bull. Amer. Math. Soc. 79 (1973), 400-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322355
On the polygonal connectivity of polyhedra and the closure of open connected sets
Nick M. Stavrakas.
Bull. Amer. Math. Soc. 79 (1973), 403-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372754
Dimension sequences for commutative rings
Jimmy T. Arnold and Robert Gilmer.
Bull. Amer. Math. Soc. 79 (1973), 407-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313244
Locally nice codimension one manifolds are locally flat
Robert J. Daverman.
Bull. Amer. Math. Soc. 79 (1973), 410-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321095
Local spectral mapping theorems
Robert G. Bartle and Constantine A. Kariotis.
Bull. Amer. Math. Soc. 79 (1973), 414-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315489
Periodic and homogeneous states on a von Neumann algebra. II
Masamichi Takesaki.
Bull. Amer. Math. Soc. 79 (1973), 416-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313830
Prime ideals in Noetherian $PI$-rings
Lance W. Small.
Bull. Amer. Math. Soc. 79 (1973), 421-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313307
An algebraic, energy conserving formulation of classical molecular and Newtonian $n$-body interaction
Donald Greenspan.
Bull. Amer. Math. Soc. 79 (1973), 423-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327109
A note on almost periodic solutions of linear partial differential equations
George R. Sell.
Bull. Amer. Math. Soc. 79 (1973), 428-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315255
Wave front sets and the viscosity method
Joel A. Smoller and Michael E. Taylor.
Bull. Amer. Math. Soc. 79 (1973), 431-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348282
Euclidean subrings of global fields
Clifford S. Queen.
Bull. Amer. Math. Soc. 79 (1973), 437-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313223
Singular integrals and estimates for the Cauchy-Riemann equations
E. M. Stein.
Bull. Amer. Math. Soc. 79 (1973), 440-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315302
On subspaces of separable norm ideals
J. R. Holub.
Bull. Amer. Math. Soc. 79 (1973), 446-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313880
Formal groups over discrete rings
Robert A. Morris and Bodo Pareigis.
Bull. Amer. Math. Soc. 79 (1973), 449-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321937
On the multiplicity of the spectrum of the space of cusp forms of $GL_{n}$
J. A. Shalika.
Bull. Amer. Math. Soc. 79 (1973), 454-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385016
Minimum covers for arcs of constant length
George Poole and John Gerriets.
Bull. Amer. Math. Soc. 79 (1973), 462-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315601
Boundary values in chromatic graph theory
Michael O. Albertson and Herbert S. Wilf.
Bull. Amer. Math. Soc. 79 (1973), 464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316287
The $L^{p}$-integrability of the partial derivatives of a quasiconformal mapping
F. W. Gehring.
Bull. Amer. Math. Soc. 79 (1973), 465-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320308
Projective modules for finite Chevalley groups
J. E. Humphreys and D. N. Verma.
Bull. Amer. Math. Soc. 79 (1973), 467-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320176
Appell polynomials whose generating function is meromorphic on its circle of convergence
J. D. Buckholtz.
Bull. Amer. Math. Soc. 79 (1973), 469-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315128
Weakly continuous accretive operators
W. E. Fitzgibbon.
Bull. Amer. Math. Soc. 79 (1973), 473-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313903
Local nondeterminism and local times of Gaussian processes
Simeon M. Berman.
Bull. Amer. Math. Soc. 79 (1973), 475-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317396
Stochastic integrals and parabolic equations in abstract Wiener space
Hui-Hsiung Kuo and M. Ann Piech.
Bull. Amer. Math. Soc. 79 (1973), 478-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341606
Systems of quadratically coupled differential equations which can be reduced to linear systems
Irvin Kay.
Bull. Amer. Math. Soc. 79 (1973), 483-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322245
Extremal plane quasiconformal mappings with given boundary values
Edgar Reich and Kurt Strebel.
Bull. Amer. Math. Soc. 79 (1973), 488-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338362
Bounded harmonic but no Dirichlet-finite harmonic
Young K. Kwon.
Bull. Amer. Math. Soc. 79 (1973), 491-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414906
Primes which are regular for associative $H$-spaces
John R. Underwood.
Bull. Amer. Math. Soc. 79 (1973), 493-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315707
Nonuniformly elliptic equations: Positivity of weak solutions
C. V. Coffman, R. J. Duffin and V. J. Mizel.
Bull. Amer. Math. Soc. 79 (1973), 496-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315276
1972 Election results
Everett Pitcher.
Bull. Amer. Math. Soc. 79 (1973), 500
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Foundations of Probability, by Alfred Rényi.
Probability Theory, by Alfred Rényi.
Reviewer: Alberto R. Galmarino
Bull. Amer. Math. Soc. 79 (1973), 300-303
Review information
Full-text PDF Free Access
A comprehensive introduction to differential geometry,, by Michael Spivak.
Reviewer: Victor Guillemin
Bull. Amer. Math. Soc. 79 (1973), 303-306
Review information
Full-text PDF Free Access